# SDR UALA2010072102613

- Difficulty date: July 21, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 60,956 hours, 12,053 cycles
- Engine: Pwa PW4077
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TAXI CREW REPORTS HEAVY- BAD OIL SMELL COMING FROM THE PACKS WHILE OPERATING ON THE APU.  APU WORK RECORDS HAVE BEEN REVIEWED BY SHOP INSPECTOR AND THE DISCREPANCY NOTED HERE HAS BEEN CORRECTED. THE SIGN-OFF OF THE ELR WAS INADVERTANTLY MISSED WHEN THE APU WAS MADE SERVICEABLE.
